MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO 400 STEAM STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO 400 STEAM STERILIZER
Model Number AMSCO 400 STEAM STERILIZER
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the amsco 400 sterilizer and found that the door hinges on the unit were out of alignment which caused the door to drift slightly when open.To resolve the issue, the technician adjusted the door hinges, tested the unit, found it to be operating according to specifications, and returned it to service.The amsco 400 sterilizer operator manual states the following, "warning - burn hazard: sterilizer, rack/shelves, and loading car will be hot after cycle is run.Always wear protective gloves and apron when removing a processed load.Protective gloves and apron must be worn when reloading sterilizer following the previous operation." no additional issues have been reported.
 
Event or Problem Description
The user facility reported that while an employee was loading their amsco 400 sterilizer their elbow contacted the door and obtained a burn.The employee did not seek medical treatment and continued working.

Brand Name
AMSCO
Common Device Name
AMSCO 400 STEAM STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21499640
Report Number3005899764-2025-00020
Device Sequence Number7968246
Product Code FLE
UDI-Device Identifier00724995210137
UDI-Public(01)00724995210137(11)230822
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAMSCO 400 STEAM STERILIZER
Device Catalogue NumberSR2221211011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date03/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown